# SDR SIMA202001032002

- Difficulty date: January 2, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 30,701 hours, 30,028 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 01985
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAPID CABIN DEPRESSURIZATION FL 230. ICING CONDITIONS-C/A-DEFERRED AUTO/MAN PRESSURIZATION. M PROCEDURES C/W.  MEL 21-19  AUTH 010088DM-C. M-PROCEDURE RESTORED.REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03.BOTH AUTO/MANUAL MODE WRKING PROPERLY(OPS CHECK GOOD) MEL ITEM RESTORED
